Przejdź do treści
Czasopismo
Asymptotic Analysis
Rok publikacji
2016
Status
Opublikowane
Date Published
03/2016
DOI
10.3233/ASY-151344
Numer
1-2
Start Page
91-112
Tom
97
Abstrakt

The law of the iterated logarithm for some Markov operators, which converge exponentially to the invariant measure, is established. The operators correspond to iterated function systems which, for example, may be used to generalize the cell cycle model examined by Lasota and Mackey [J. Math. Biol. 38 (1999), 241–261].

Ważne informacje

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Kontakt

Lokalizacja:

ul. Bałtycka 5
44-100 Gliwice

Telefon:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

Adres e-mail: office@iitis.pl